DERIVATION OF THE WHEELER-DEWITT EQUATION FROM A PATH INTEGRAL FOR MINISUPERSPACE MODELS

被引:262
作者
HALLIWELL, JJ
机构
来源
PHYSICAL REVIEW D | 1988年 / 38卷 / 08期
关键词
D O I
10.1103/PhysRevD.38.2468
中图分类号
P1 [天文学];
学科分类号
0704 ;
摘要
引用
收藏
页码:2468 / 2481
页数:14
相关论文
共 53 条
[12]  
Dirac P.A.M., 1964, LECT QUANTUM MECH
[13]  
FEYNMAN RP, 1948, REV MOD PHYS, V20, P327
[14]  
FRADKIN ES, 1975, PHYS LETT B, V55, P2
[15]  
FUKUTAKA H, 1987, KYUSHU87HE5 KYUSH U
[16]   PATH INTEGRALS AND INDEFINITENESS OF GRAVITATIONAL ACTION [J].
GIBBONS, GW ;
HAWKING, SW ;
PERRY, MJ .
NUCLEAR PHYSICS B, 1978, 138 (01) :141-150
[17]   ON THE WAVE-FUNCTION OF THE UNIVERSE [J].
GONZALEZDIAZ, PF .
PHYSICS LETTERS B, 1985, 159 (01) :19-21
[18]   CLASSICAL AND QUANTUM COSMOLOGY OF THE SALAM-SEZGIN MODEL [J].
HALLIWELL, JJ .
NUCLEAR PHYSICS B, 1987, 286 (3-4) :729-750
[19]   CORRELATIONS IN THE WAVE-FUNCTION OF THE UNIVERSE [J].
HALLIWELL, JJ .
PHYSICAL REVIEW D, 1987, 36 (12) :3626-3640
[20]   THE QUANTUM COSMOLOGY OF EINSTEIN-MAXWELL THEORY IN 6 DIMENSIONS [J].
HALLIWELL, JJ .
NUCLEAR PHYSICS B, 1986, 266 (01) :228-244